# SDR UALA9080502354A

- Difficulty date: August 5, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 55,397 hours, 20,377 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Bs 1680 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT LOWER FUSELAGE INTERNAL BILGE AREA, SHEAR TIE FWD FACE HAS CORROSION, BS 1681, STR 27L-28L.  MAJOR REPAIR ACCOMPLISHED: REMOVED SHEAR TIE AND FABRICATED A NEW SHEAR TIE PER BAC DWG 140N2002-1011 AND INSTALLED.
